# SDR UPS06845976

- Difficulty date: January 5, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1720 L10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONG 10L IS CRACKED ON LWR SIDE AT CANTED WEB STA 1720 AT LWR NUT.  CUT OUT DAMAGED AREA IAW SRM 53-2-2 FIG 11 FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER AT STA 1720 L10L IAW SRM 53-2-2 FIG 11, SRM 51-1-8 AND SRM 51-1-20D.
